2019
Том 71
№ 7

All Issues

Zelisko M. M.

Articles: 1
Article (Ukrainian)

On the Mean Values of the Dirichlet Series

Sheremeta M. M., Zelisko M. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2004. - 56, № 11. - pp. 1501-1502

For Dirichlet series with arbitrary abscissa of absolute convergence, we investigate the relationhip between the increase in the maximum term and \(\left( {\mathop \sum \nolimits_{n = 1}^\infty \left| {a_n } \right|^q \exp \{ q\sigma \lambda _n \} } \right)^{1/q}\) , q ∈ (0,+∞).